A regularity theorem for linear second order elliptic divergence equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 2, p. 283-290
@article{ASNSP_1972_3_26_2_283_0,
     author = {Hager, R. A. and Ross, J.},
     title = {A regularity theorem for linear second order elliptic divergence equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {2},
     year = {1972},
     pages = {283-290},
     zbl = {0256.35027},
     mrnumber = {374643},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_2_283_0}
}
Hager, R. A.; Ross, J. A regularity theorem for linear second order elliptic divergence equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 2, pp. 283-290. http://www.numdam.org/item/ASNSP_1972_3_26_2_283_0/

[1] S. Agmon, The Lp approach to the Dirichlet problem, Ann. Scuola Norm. Sup. Pisa, 13 (1959), 405-448. | Numdam | MR 125306 | Zbl 0093.10601

[2] S. Camyanato, Equazioni ellittiche del II ° ordine e spazi L(2,λ), Ann. Mat. Pura Appl., 69 (1965), 321-381. | Zbl 0145.36603

[3] O.A. Ladyzhenskaya and N.N. Ural'Tseva, Linear and Qacasitiaaear Elliptic Equations, « Nauka », Moscow, 1964; English transl., Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[4] N.G. Meyers, An Lp-eslimate for the gradient of solutions of second order elliptic divergence. equations, Ann. Scuola Norm. Sup. Pisa, 17 (1963), 189-206. | Numdam | MR 159110 | Zbl 0127.31904

[5] C.B. Morriry, JR., Multiple Integrals in the Calculus of Variations, Die Grundlehren der Math. Wissenschaften, Band 130, Springer-Verlag, Berlin and New York, 1966. | MR 202511 | Zbl 0142.38701

[6] J. Nečas, On the demiregularity of weak sotaction of nonlinear elliptic equations, Bull. Amer. Math. Soc., 77 (1971), 151-156. | MR 268512 | Zbl 0216.12604

[7] J. Serrin, Pathological solutions of elliptic differential equations, Ann. Scuola Norm. Sup. Pisa, 18 (1964), 385-387. | Numdam | MR 170094 | Zbl 0142.37601

[8] J. Serrin, Introduction to Differentiation Theory, Lecture notes, University of Minnesota, School of Mathematics, 1965.